# SDR ASAA2023030842311

- Difficulty date: March 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 1,990 hours, 616 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Exciter
- Part number: 2569M32P02
- Part serial: UNLNN649
- Condition: Failed
- Location: #2 Engine
- Part time: 2,020 hours, 626 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED ON TAXI IN. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE RIGHT IGNITION SYSTEM IGNITOR. REF AMM 74-21-02. NO FIX. REMOVED AND REPLACED RIGHT IGNITION SYSTEM EXCITER. (REF ASA LP 60003520)
